MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-233521

Медицинская библиотека · BMJ case reports · 2020

Electrocardiographic alterations and raised procalcitonin levels during anaphylactic shock.

Mirijello Antonio, D'Errico Maria Maddalena, Piscitelli Pamela, De Cosmo Salvatore

Клинический случайСтатьяПеревод в очереди

Аннотация

Anaphylaxis represents a systemic disease occurring after the exposure to an allergen. Drugs for the treatment of anaphylactic reactions (ie, corticosteroids and adrenalin) could induce autonomic alterations, such as tachycardia, hyperthermia, tachypnoea and leucocytosis. We describe the case of a 52-year-old woman presenting with a severe allergic reaction after the ingestion of amoxicillin-clavulanate. The occurrence of ECG alterations, laboratory abnormalities and procalcitonin (PCT) elevation will be discussed with particular emphasis on the possible misleading role of PCT during anaphylactic shock.

Для цитирования: Mirijello Antonio, D'Errico Maria Maddalena, Piscitelli Pamela, De Cosmo Salvatore. Electrocardiographic alterations and raised procalcitonin levels during anaphylactic shock.. BMJ case reports. 2020. DOI: 10.1136/bcr-2019-233521.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.